# SDR HEEA0011881

- Difficulty date: November 10, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 3442 · Weather Radar System
- Part: Indicator
- Part number: 7000839904
- Condition: Defective
- Location: Radar
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LOOSE OBJECTS INSIDE RADAR INDICATOR  INSTRUMENT.  TIME SINCE REPAIR 0:00.
